# SDR AALA2018053099033

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 31,046 hours, 11,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Unsecure
- Location: L3 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARMING LEVER LOOSE. SECURED THE DOOR ARMING LEVER.
